I'm sorry you're having trouble.
Can you please post your actual TSH and T4 results, so we can see where you are? Be sure to include the reference ranges from the lab report since ranges vary from lab to lab and have to come from your own report.
Also, please specify if the T4 was Free T4 or Total T4. Total T4 isn't as useful as Free T4. Did your doctor order Free T3, as well or just the TSH and T4?
Did you just begin feeling badly today with the first dose of 75 mcg of levothyroxine? It takes 4-6 weeks for a dosage change to take full effect, so taking just one pill won't make a huge difference. Since you've been on 100 mcg, it will take some time for the levels in your blood to come down.
Once we know your actual levels and reference ranges, we'll be able to help you better.
I see that you have tagged onto an old thread to say that you have no energy since reducing your Levo to 75 mcg.
You have not told us your whole thyroid story, so I will assume for a moment that you have a non-functioning thyroid or no thyroid at all (due to surgery). In that case, your free T3 was probably fairly low on 100 mcg Levo and you could have been borderline hypo and that could have been contributing to your high blood pressure. Reducing to 75 mcg Levo would make your free T3 go considerably lower. As a normal functioning natural thyroid gland produces 90 to 100 mcg of T4 every day (and some T3 as well) it is easy to see that 75 mcg of Levo would be totally inadequate for a normal person and would make him or her hypothyroid. Lack of energy is a classic symptom of being hypothyroid. This is my guess as to what is going on, with the limited amount if information that we have.